MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 09/09/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The stenosed target lesion was located in the iliac artery.A 7.0x30x75cm express ld iliac / biliary stent was advanced for treatment but could not cross the lesion.The physician decided to withdraw the stent to pre-dilate the lesion.However, after removing the device out of the sheath, it was noted that the stent was no longer attached to the stent delivery system balloon.Upon imaging, the stent was found lodged at the end of the sheath.The physician was not able to remove the stent from the artery.The physician advanced the stent near the lesion to fully deploy it.The stent was then fully deployed but not in the optimal location.Subsequently, a second stent was placed to fully cover the lesion.The procedure was completed successfully and there were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The stenosed target lesion was located in the iliac artery.A 7.0x30x75cm express ld iliac / biliary stent was advanced for treatment but could not cross the lesion.The physician decided to withdraw the stent to pre-dilate the lesion.However, after removing the device out of the sheath, it was noted that the stent was no longer attached to the stent delivery system balloon.Upon imaging, the stent was found lodged at the end of the sheath.The physician was not able to remove the stent from the artery.The physician advanced the stent near the lesion to fully deploy it.The stent was then fully deployed but not in the optimal location.Subsequently, a second stent was placed to fully cover the lesion.The procedure was completed successfully and there were no patient complications nor injuries reported.It was further reported that the target lesion was 90% stenosed, non-tortuous and mildly calcified.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10547119
Report Number2134265-2020-12875
Device Sequence Number2992593
Product Code NIO
UDI-Device Identifier08714729579663
UDI-Public08714729579663
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2022
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0023939666
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer10/05/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR